Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 51, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Jun 14, 2011, 3:03 PM EDT for Brevard County, Osceola County, Florida. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2011, 3:03 PM EDT (19:03 UTC)
- Expired
- Jun 14, 2011, 3:45 PM EDT
- In force
- 42 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
Counties Brevard County, FL, Osceola County, FL
The radar
The Melbourne radar (KMLB), 25 km from the middle of the area, began a volume at 19:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 7.1 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 271 J/kg
- Mixed-layer CIN
- -113 J/kg
- Mixed-layer LCL
- 1216 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
710 WUUS52 KMLB 141903 SVRMLB FLC009-097-141945- /O.NEW.KMLB.SV.W.0051.110614T1903Z-110614T1945Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 303 PM EDT TUE JUN 14 2011 THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL BREVARD COUNTY IN FLORIDA EAST CENTRAL OSCEOLA COUNTY IN FLORIDA * UNTIL 345 PM EDT. * AT 258 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 16 MILES WEST OF CAMP HOLLY FISH CAMP...OR 9 MILES NORTH OF KENANSVILLE...AND MOVING SOUTHEAST AT 15 MPH. * THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP AWAY FROM WINDOWS. && LAT...LON 2807 8066 2782 8089 2800 8118 2815 8105 TIME...MOT...LOC 1903Z 301DEG 29KT 2799 8097 $$ GUSEMAN
2 follow-up statements
145 WWUS52 KMLB 141933 SVSMLB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 333 PM EDT TUE JUN 14 2011 FLC009-097-141945- /O.CON.KMLB.SV.W.0051.000000T0000Z-110614T1945Z/ OSCEOLA-BREVARD- 333 PM EDT TUE JUN 14 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT FOR SOUTH CENTRAL BREVARD AND EAST CENTRAL OSCEOLA COUNTIES... AT 330 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER SOUTHERN BREVARD AND EASTERN OSCEOLA COUNTIES...OR 10 MILES SOUTHWEST OF PALM BAY...MOVING SOUTHEAST AT 15 MPH. LAT...LON 2806 8094 2807 8066 2782 8089 2793 8107 TIME...MOT...LOC 1933Z 301DEG 29KT 2786 8074 $$ GUSEMAN
364 WWUS52 KMLB 141944 SVSMLB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 344 PM EDT TUE JUN 14 2011 FLC009-097-141953- /O.EXP.KMLB.SV.W.0051.000000T0000Z-110614T1945Z/ OSCEOLA-BREVARD- 344 PM EDT TUE JUN 14 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL BREVARD AND EAST CENTRAL OSCEOLA COUNTIES WILL EXPIRE AT 345 PM EDT... THE SEVERE STORM THAT PROMPTED THE WARNING HAD WEAKENED...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE. THIS STORM WILL STILL PRODUCE GUSTY WINDS AND FREQUENT LIGHTNING. LAT...LON 2806 8094 2807 8066 2782 8089 2793 8107 TIME...MOT...LOC 1943Z 301DEG 29KT 2782 8066 $$ SEDLOCK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 2:58 PM EDT, 5 minutes earlier.
Area forecast discussion, Jun 14, 2:58 PM EDT, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 258 PM EDT TUE JUN 14 2011 .DISCUSSION... WED...DEEP LYR NRLY WINDS WILL PREVAIL...TYPICALLY A DRY AND STABLE FLOW REGIME FOR THE FL PENINSULA. OUTSIDE OF THE MOISTURE BAND ASSOCD WITH THE DEEP LYR TROF CURRENTLY OVER FL...THE REGIONAL AIRMASS IS RELATIVELY DRY WITH H100-H70 MEAN RH VALUES AOB 60PCT... H85-50 VALUES AOB 50PCT. FURTHERMORE...AS THE TROF PUSHES INTO THE S PENINSULA...THE CENTRAL PENINSULA WILL FALL UNDER THE INFLUENCE OF ITS DESCENDING BACKSIDE. LINGERING MOISTURE FROM THE TROF MAY GENERATE TSRAS AROUND THE LAKE OKEECHOBEE REGION...WHILE SEABREEZE INTERACTION OVER THE INTERIOR COULD GENERATE PRECIP AS WELL. HOWEVER...GIVEN THE STABILIZING INFLUENCE OF THE DVLPG PATTERN AND THE OVERALL LACK OF MOISTURE... CONVECTIVE ACTIVITY WILL BE ISOLD AT BEST. WARM TEMPS WILL CONTINUE AS THE ANTICYCLONE BUILDS OVERHEAD AND SUPPRESSES THE LCL AIRMASS... MAX TEMPS IN THE L90S ALONG THE COAST...M90S INTERIOR. MIN TEMPS L/M70S AREAWIDE. WED NIGHT-THU NIGHT...SURFACE HIGH PRESSURE OFF OF THE CAROLINA COAST WILL STRENGTHEN AS IT DRIFTS SLOWLY EASTWARD INTO THE WESTERN ATLANTIC. THE RIDGE AXIS WILL BECOME MORE PRONOUNCED OVER THE CENTRAL PENINSULA AS IT EXTENDS FURTHER WESTWARD INTO THE GOMEX. THIS WILL PROMOTE A MOSTLY ONSHORE FLOW (EAST-SOUTHEAST) THROUGH THE PERIOD. UNFORTUNATELY THE RIDGE AXIS WILL KEEP GREATEST DEEP LAYER MOISTURE VALUES STYMIED SOUTH OF THE PENINSULA. PRECIPITATION CHANCES STILL REMAIN MAINLY 20 PERCENT OR LESS THROUGH THIS TIME. WE WILL SEE AN EAST COAST SEA BREEZE DEVELOPING ALONG THE COAST AND MOVING INLAND WHICH WILL KEEP AFTERNOON MAX TEMPERATURES LOWER THAN WHAT THEY HAVE BEEN AT LEAST ALONG THE COAST. STORM MOTION TOWARD THE SOUTHWEST WILL KEEP GREATER CONVECTION CHANCES FOCUSED OVER THE INTERIOR AND WESTERN PENINSULA THU/THU EVENING. THE LATEST 12Z GFS DOES SHOW HIGHER PWATS ON THU...BUT WILL HAVE TO SEE IF THIS CAN REMAIN CONSISTENT WITH ADDITIONAL MODEL RUNS. EXPECT AFTERNOON HIGHS ON THU NEAR 90 DEGREES TO LOWER 90S ALONG THE COAST AND MIDDLE 90S ACROSS THE INTERIOR. OVERNIGHT LOWS REMAIN IN THE LOWER TO MIDDLE 70S. FRI-MON...(PREVIOUS EXTENDED DISCUSSION)...BOTH GFS/ECMWF MODELS HOLD THE RIDGE AXIS OVER THE WRN ATLC AND CENTRAL PENINSULA INTO EARLY NEXT WEEK. WHILE LOW LVL MOISTURE WILL SLOWLY CREEP INTO THE CENTRAL PENINSULA FROM THE SOUTH...THE RIDGE WILL BLOCK MOST OF IT INTO THE GOMEX...POPS WILL REMAIN AOB 40PCT. THE POSITION OF THE RIDGE WILL ALLOW THE EAST COAST SEA BREEZE TO FORM EARLY EACH DAY AND PUSH WELL INLAND. THIS WILL ALLOW MAX TEMPS TO FALL BACK INTO THE U80S/L90S WHILE LONGER HEATING DURATIONS WILL KEEP INTERIOR TEMPS IN THE L/M90S. THE STEADY ONSHORE FLOW WILL KEEP MIN TEMPS IN THE L/M70S AREAWIDE. && .AVIATION... IFR CONDS AND STRONG WIND GUSTS IN TSRA MAY AFFECT SFB/MCO/LEE/MLB/VRB THROUGH 00Z. && .MARINE... WED NIGHT-SUN...SURFACE HIGH PRESSURE OFF OF THE CAROLINAS WILL STRENGTHEN AS IT SLOWLY DRIFTS FURTHER INTO THE WESTERN ATLC THRU THE WEEKEND. THE RIDGE AXIS WILL BEGIN ACROSS THE CENTRAL PENINSULA AND SLOWLY SAG SOUTHWARD TOWARD THE SOUTH-CENTRAL PENINSULA DURING THIS PERIOD. BACKED S/SE WINDS DURING THE DAY BEHIND A DAILY ECSB FORMATION WILL VEER MORE SSW/SW LATE EACH NIGHT AND THRU THE EARLY MORNING PERIODS AS THE PGRAD REMAINS RELATIVELY WEAK. OCNL WIND SPEEDS MAY REACH 15 KTS AWAY FROM THE COAST BUT OVERALL WIND SPEEDS SHOULD REALIZE BELOW THIS. SEAS MAINLY 1-2 FT NEAR SHORE AND 2-3 FT OFFSHORE. && .FIRE WEATHER... THROUGH SUN...DRIER CONDITIONS CONTINUE AS OVERALL STORM COVERAGE EACH AFTN-EARLY EVENING STILL BELOW SEASONAL NORMS. GREATER FOCUS FOR PCPN WILL BE OVER THE INTERIOR AND WESTERN PENINSULA AS STEERING FLOW CHANGES FROM NORTHERLY TO NE/E PUSHING AFTN/EVENING STORMS WESTWARD. WARMER ACROSS THE INTERIOR AND A LITTLE COOLER ALONG THE EAST COAST AS THE ECSB WILL DEVELOP AND PUSH INLAND EACH AFTN. ISOLD-WDLY SCT LIGHTNING STORMS CAPABLE OF IGNITING NEW BRUSH FIRES THROUGH THE PERIOD. PAST MID-WEEK THE WESTERLY SURFACE FLOW WEAKENS AND WINDS BECOME MORE ONSHORE. THIS WILL LIMIT ANY DROP IN RH VALUES ALONG THE COAST BUT PORTIONS OF THE INTERIOR COULD STILL REALIZE 1-3 HOURS BETWEEN 35 AND 40 PERCENT...ESPECIALLY IF THE ECSB IS SLOW TO DEVELOP AND PUSH INLAND. && .PRELIMINARY POINT TEMPS/POPS... DAB 74 94 74 92 / 20 20 10 20 MCO 74 96 75 95 / 20 30 20 30 MLB 73 92 75 92 / 20 20 10 20 VRB 72 92 74 90 / 20 20 10 20 LEE 75 96 76 96 / 10 30 20 30 SFB 76 97 77 96 / 20 30 10 30 ORL 77 96 77 96 / 20 30 20 30 FPR 72 91 73 91 / 20 20 10 20 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && SHORT TERM...KELLY LONG TERM....SEDLOCK
Hazardous weather outlook, Jun 14, 5:33 AM EDT, 9 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 533 AM EDT TUE JUN 14 2011 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-142200- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 533 AM EDT TUE JUN 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... A WEAK SURFACE TROUGH OVER SOUTH GEORGIA WILL SAG INTO NORTH FLORIDA BY THIS AFTERNOON. A SLIGHT INCREASE IN MOISTURE AND CONVERGENCE AHEAD OF THIS FEATURE WILL LEAD TO A CHANCE FOR AFTERNOON SHOWERS AND LIGHTNING STORMS TODAY. WESTERLY SURFACE WINDS WILL HOLD OFF THE EAST COAST SEA BREEZE UNTIL LATE IN THE AFTERNOON ALONG THE IMMEDIATE COAST. THIS WILL KEEP STORM DEVELOPMENT CONFINED TO ALONG AND AHEAD OF THE WEST COAST SEA BREEZE. STORMS WILL MOVE QUICKLY TOWARD THE EAST-SOUTHEAST AT 20 TO 25 MPH AND WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS ABOVE 40 MPH...SMALL HAIL...FREQUENT LIGHTNING AND TORRENTIAL RAINFALL. MOVE INDOORS AT THE FIRST SIGN OF A THUNDERSTORM. IF YOU CAN HEAR THUNDER...THEN LIGHTNING IS CLOSE ENOUGH TO STRIKE YOU. .MARINE THUNDERSTORM GUST IMPACT... ANY STORMS THAT FORM WILL AFFECT INLAND LAKES DURING AFTERNOON...AND POTENTIALLY THE INTRACOASTAL AND IMMEDIATE NEAR SHORE ATLANTIC WATERS FROM LATE AFTERNOON FROM LATE AFTERNOON UNTIL SUNSET. BOATERS SHOULD REMAIN ALERT TO THE POTENTIAL FOR STORMS APPROACHING FROM THE WEST AT AROUND 20 KNOTS. MOVE TO SAFE HARBOR IN ADVANCE OF ANY LIGHTNING STORMS. .FIRE WEATHER IMPACT... THE COMBINATION OF ONGOING DRY GROUND AND FUEL CONDITIONS COUPLED WITH AFTERNOON RELATIVE HUMIDITY VALUES IN THE MID TO UPPER 30S AND THE THREAT FOR AFTERNOON LIGHTNING STORMS WILL RESULT IN A MODERATE FIRE DANGER TODAY. SEVERAL LIGHTNING-INITIATED FIRES HAVE OCCURRED OVER THE PAST FEW DAYS ...AND MORE IGNITIONS FROM LIGHTNING CAN BE EXPECTED TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE WILL BE A SLIGHT CHANCE FOR AFTERNOON AND EARLY EVENING LIGHTNING STORMS FROM WEDNESDAY THROUGH FRIDAY...WITH COVERAGE INCREASING THIS WEEKEND. THE FIRE DANGER WILL REMAIN ELEVATED UNTIL THE PATTERN OF HIGHER COVERAGE OF AFTERNOON RAINFALL BECOMES ESTABLISHED IN EAST CENTRAL FLORIDA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. CRISTALDI
In the hours before
Local storm report, Jun 14, 12:08 PM EDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1208 PM EDT TUE JUN 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM WILDFIRE 3 WNW MAYTOWN 28.83N 81.01W
06/14/2011 VOLUSIA FL NEWSPAPER
ONGOING WILDFIRE HAS CONSUMED 38 HUNTING CAMPS...10
OUTBUILDINGS AND 7 VEHICLES. 3 HOMES HAVE BEEN EVACUATED.
&&
KELLYSpecial weather statement, Jun 14, 1:46 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
146 PM EDT TUE JUN 14 2011
FLZ053-141830-
OSCEOLA-
146 PM EDT TUE JUN 14 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER NORTHWESTERN OSCEOLA COUNTY...
* UNTIL 230 PM EDT.
AT 142 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER CELEBRATION...
MOVING EAST AT 15 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE CAMPBELL.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2834 8158 2835 8148 2834 8130 2812 8125
2820 8154 2825 8156 2825 8158
TIME...MOT...LOC 1747Z 291DEG 12KT 2830 8149
SEDLOCKSpecial weather statement, Jun 14, 2:29 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
229 PM EDT TUE JUN 14 2011
FLZ053-141930-
OSCEOLA-
229 PM EDT TUE JUN 14 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER CENTRAL OSCEOLA COUNTY...
* UNTIL 330 PM EDT.
AT 224 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER HARMONY AND SAINT
CLOUD...MOVING SOUTHEAST AT 15 TO 20 MPH.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2828 8125 2823 8088 2780 8089 2773 8114
2806 8145 2802 8138 2807 8135 2808 8145
2810 8146
TIME...MOT...LOC 1828Z 304DEG 23KT 2818 8119
GUSEMANLocal storm report, Jun 14, 2:34 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
234 PM EDT TUE JUN 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM TSTM WND GST 5 ENE INTERCESSION CITY 28.29N 81.44W
06/14/2011 M54 MPH OSCEOLA FL ASOS
KISSIMMEE ASOS REPORTED A 54 MPH THUNDERSTORM WIND GUST.
&&
GUSEMANSpecial weather statement, Jun 14, 2:43 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
243 PM EDT TUE JUN 14 2011
FLZ041-046-141-147-141930-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN BREVARD
COUNTY-SEMINOLE-
243 PM EDT TUE JUN 14 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER NORTHERN BREVARD COUNTY...NORTHEASTERN
SEMINOLE COUNTY...SOUTHEASTERN VOLUSIA COUNTY...
* UNTIL 330 PM EDT.
AT 238 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER SCOTTSMOOR...MOVING
SOUTHEAST AT 15 TO 20 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE MERRITT ISLAND WILDLIFE REFUGE.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2856 8059 2858 8061 2856 8060 2852 8073
2860 8073 2859 8076 2864 8079 2869 8079
2871 8075 2879 8084 2852 8077 2851 8078
2862 8096 2880 8136 2891 8103 2890 8085
2886 8083 2890 8082 2890 8079 2857 8057
TIME...MOT...LOC 1842Z 325DEG 14KT 2870 8079
GUSEMANThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 1:46 PM EDT | Special Weather Statement | MLB | Orange | 44 min |
| Jun 14, 2:29 PM EDT | Special Weather Statement | MLB | Osceola | 61 min |
| Jun 14, 2:43 PM EDT | Special Weather Statement | MLB | Seminole | 47 min |
| Jun 14, 2:44 PM EDT | Special Marine Warning | MLB | 91 min | |
| Jun 14, 2:46 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Volusia | 44 min |
| Jun 14, 2:51 PM EDT | Severe Thunderstorm Warning | MLB | Osceola | 54 min |
| Jun 14, 3:29 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Orange, Seminole, Volusia | 61 min |
| Jun 14, 3:59 PM EDT | Special Marine Warning | MLB | 91 min | |
| Jun 14, 4:25 PM EDT | Special Marine Warning | MLB | 80 min | |
| Jun 14, 5:04 PM EDT | Severe Thunderstorm Warning | MLB | Orange, Osceola | 56 min |
| Jun 14, 5:18 PM EDT | Special Weather Statement | MLB | Martin | 42 min |
| Jun 14, 5:21 PM EDT | Severe Thunderstorm Warning | MLB | Martin, Saint Lucie | 39 min |
| Jun 14, 5:33 PM EDT | Special Marine Warning | MLB | 87 min | |
| Jun 14, 5:35 PM EDT | Special Weather Statement | MLB | Seminole | 40 min |
| Jun 14, 5:57 PM EDT | Severe Thunderstorm Warning | MLB | Martin | 42 min |
| Jun 14, 5:59 PM EDT | Severe Thunderstorm Warning | MLB | Osceola | 50 min |
| Jun 14, 6:19 PM EDT | Special Weather Statement | MLB | Seminole | 41 min |
| Jun 14, 6:29 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Orange | 48 min |
| Jun 14, 7:17 PM EDT | Special Weather Statement | MLB | Seminole, Volusia | 43 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.